Shovin Vladimir Alexeevich

Шовин Владимир Алексеевич

Contacts

Primary affiliation

  • Omsk Branch of the Institution of the Russian Academy of Sciences Institute of Mathematics. S. Siberian Branch of RAS
  • Russia, 644099, Omsk, Pevtsov, 13, Russia

Journal publications:

  1. Shovin V.A. Search oblique factor structure by the "oblimax" method, Computer Research and Modeling, 2013, vol. 5, no. 2, pp. 123-130
  2. Shovin V.A. Confirmatory factor model of hypertension, Computer Research and Modeling, 2012, vol. 4, no. 4, pp. 885-894

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus